MathSciNet Relay Station
MathSciNet bibliographic data
MR1760412 35R35 (35A15 35A20 49J10)
Tilli, Paolo On a constrained variational problem with an arbitrary number of free boundaries. Interfaces Free Bound. 2 (2000), no. 2, 201–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement